# SDR SIMA2019112515005

- Difficulty date: November 15, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 46,626 hours, 42,231 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: 21-30 AIR CONDITIONINGPRESSURATION CONTROL - WHILE PERFORMING CABIN PRESSURIZATION NOTICED AIR LEAK AT FWD BOTTOM CORNER OF FO'S DV WINDOW, CONFIRMED LEAKING OUT OF CRACK ON OUTSIDE OF FO'S DV WINDOW TO WINDSHIELD FRAME STRAP.  MAJOR REPAIR-C/A-REPAIRED FO DV WINDOW TO WINDSHIELD STRAP IAW ERS-EM-56MR-162
